# SDR MWEA001068

- Difficulty date: October 26, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- Aircraft time: 75,657 hours, 86,769 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5911409430
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17 RIGHT IS CRACKED AT FRAME STATION 351.  FABRICATED AND INSTALLED NEW LONGERON AND REPAIR SPLICES.
